# SDR N6WA2017030701

- Difficulty date: March 7, 2017
- Submitted: March 9, 2017
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 32,385 hours, 23,881 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Not Seated
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD WHISTLING NOISE FROM PAX DOOR DURING CRUISE.  PERFORMED INSPECTION OF MAIN DOOR SEAL AND RESEATED SEAL IAW AMM 52-11-07.  PERFORMED LEAK TEST IAW AMM 52-00-00, LEAK CHECKED GOOD.
